Publikationen

Jerrold R. Griggs, Sven Hartmann, Thomas Kalinowski, Uwe Leck, and Ian T. Roberts. Full and maximal squashed flat antichains of minimum weight. April 2017, arXiv: 1704.00067 [math.CO].

Sven Hartmann, Markus Kirchberg, Henning Köhler, Uwe Leck, and Sebastian Link. Extremal combinatorics of SQL keys. Manuscript 2017. Submitted.

Nishita Balamuralikrishna, Henning Köhler, Uwe Leck, Sebastian Link, Henri Prade, and Yingnan Jiang. Possibilistic Keys. Manuscript 2017. Submitted.

Henning Köhler, Uwe Leck, Sebastian Link, and Xiaofang Zhou. Possible and certain keys for SQL. The VLDB Journal, 25 (2016), 571-596.

Thomas Kalinowski, Uwe Leck, Christian Reiher, and Ian T. Roberts. Minimizing the regularity of maximal regular antichains of 2- and 3-sets. Australas. J. Comb., 64(2) (2016), 277-288.

Sven Hartmann, Henning Köhler, Uwe Leck, Sebastian Link, Bernhard Thalheim, and Jing Wang. Constructing Armstrong tables for general cardinality constraints and not-null constraints. Ann. Math. Artif. Intell., 73 (2015), Issues 1-2, 139-165.

Uwe Leck and Ian T. Roberts. Inequalities for cross-unions of collections of finite sets. In: E. Győri and J. Nešetril (eds.), Selected Papers of EuroComb 2011. European J. Combin., 52 (2014), 392-401.

Henning Köhler, Uwe Leck, Sebastian Link, and Henri Prade. Logical Foundations of Possibilistic Keys. In: E. Fermé, J. Leite (eds.), Logics in Artificial Intelligence. LNCS 8761, Springer 2014, pp. 181-195.

Thomas Kalinowski, Uwe Leck, and Ian T. Roberts. Maximal antichains of minimum size. Electron. J. Comb., 20(2) (2013), #P3 (14 pages).

Sergei L. Bezrukov, Uwe Leck, and Victor P. Piotrowski. On data recovery in distributed databases. In: H. Aydinian, F. Cicalese, and C. Deppe (eds.), Information Theory, Combinatorics, and Search Theory, In Memory of Rudolf Ahlswede. LNCS 7777, Springer 2013, pp. 419-431.

Uwe Leck, Ian T. Roberts, and Jamie Simpson. Minimizing the weight of the union-closure of families of two-sets. Australas. J. Comb., 52 (2012), 67-73.

Uwe Leck and Ian T. Roberts. Minimizing the weight of the union-closure of uniform families of sets. Electron. Notes Discrete Math., 38 (2011), 553-558.

Sven Hartmann, Uwe Leck, and Sebastian Link. On Codd families of keys over incomplete relations. The Computer Journal, 54(7) (2011), 1166-1180.

Sergei L. Bezrukov and Uwe Leck. A simple proof of the Karakhanyan-Riordan Theorem on the even discrete torus. SIAM J. Discrete Math. 23(3) (2009), 1416-1421.

Martin Grüttmüller, Sven Hartmann, Thomas Kalinowski, Uwe Leck, and Ian T. Roberts. Maximal flat antichains of mimimum weight. Electron. J. Comb., 16(1) (2009), #R69 (19 pages).

Sven Hartmann, Uwe Leck, and Sebastian Link. On matrix representations of participation constraints. In: C.A. Heuser and G. Pernul (eds.), Advances in Conceptual Modeling - Challenging Perspectives. LNCS 5833, Springer 2009, pp. 75-84.

Sven Hartmann, Uwe Leck, and Volker Leck. More orthogonal double covers of complete graphs by hamiltonian paths. Discrete Math., 308(12) (2008), 2502-2508.

Uwe Leck. A conjecture in finite fields. In: R. Ahlswede, L. Bäumer, N. Cai, H. Aydinian, V. Blinovsky, C. Deppe, and H. Mashurian (eds.), General Theory of Information Transfer and Combinatorics. LNCS 4123, Springer 2006, pp. 1095-1096.

Dalibor Fronček and Uwe Leck. Orthogonal double covers of complete graphs by fat caterpillars. Discuss. Math. Graph Theory, 26(2) (2006), 343-349.

Sven Hartmann and Uwe Leck. Self-orthogonal decompositions of graphs into matchings. Electron. Notes Discrete Math., 23 (2005), 5-11.

Uwe Leck. Nonexistence of a Kruskal-Katona type theorem for subword orders. Combinatorica, 24 (2004), 305-312.

Sergei L. Bezrukov and Uwe Leck. Macaulay posets. Electron. J. Comb., (Sept 2004), #DS12 (Dynamic Survey, 40 pages).

Uwe Leck. On the orthogonal product of simplices and direct products of truncated Boolean lattices. Discrete Math., 273(1-3) (2003), 163-172.

Hans-Dietrich O.F. Gronau, Martin Grüttmüller, Sven Hartmann, Uwe Leck, and Volker Leck. On orthogonal double covers of graphs. Des. Codes Cryptogr., 27 (2002), 49-91.

Uwe Leck. Another generalization of Lindström's theorem on subcubes of a cube. J. Combin. Theory Ser. A, 99 (2002), 281-296.

Christian Bey, Konrad Engel, Gyula O.H. Katona, and Uwe Leck. On the average size of sets in intersecting Sperner families. Discrete Math., 257 (2002), 259-266.

Christian Bey, Sven Hartmann, Uwe Leck, and Volker Leck. Orthogonal double covers by super-extendable cycles. J. Combin. Des., 10 (2002), 283-293.

Uwe Leck. A class of 2-colorable orthogonal double covers of complete graphs by hamiltonian paths. Graphs Combin., 18 (2002), 155-167.

Uwe Leck. Contributions to the theory of Macaulay posets. Habilitationsschrift (Postdoctoral Thesis). University of Rostock, 2001.

Uwe Leck. Optimal shadows and ideals in submatrix orders. Discrete Math., 235 (2001), 173-187.

Uwe Leck. On the orthogonal product of simplices and products of truncated Boolean lattices. Electron. Notes Discrete Math., 10 (2001), 172-175.

Uwe Leck. A property of colored complexes and their duals. Discrete Math., 213 (2000), 245-251.

Sergei L. Bezrukov and Uwe Leck. Some new results on Macaulay posets. In: I. Althöfer, N. Cai, G. Dueck, L. Khachatrian, M. Pinsker, A. Sarközy, I. Wegener, and Z. Zhang (eds.), Numbers, Information and Complexity, Kluwer Academic Publishers, Dordrecht 2000, pp.75-94.

Uwe Leck. The converse of a question of Erdős on finite sets.In: A. Sali, M. Simonovits, and V.T. Sós (eds.), Research Communications of the conference held in the memory of Paul Erdős, Budapest, Hungary, July 4--11, 1999. János Bolyai Mathematical Society, Budapest 1999, pp. 155-158.

Konrad Engel and Uwe Leck. Optimal antichains and ideals in Macaulay posets. In: L. Lovász, A. Gyárfás, G.O.H. Katona, A. Recski, and L. Székely (eds.), Graph Theory and Combinatorial Biology. Bolyai Soc. Math. Stud., 7, Budapest 1999, pp. 199-222.

Sven Hartmann, Uwe Leck, and Volker Leck. A conjecture on orthogonal double covers by paths. Congr. Numer., 140 (1999), 187-193.

Uwe Leck and Volker Leck. Orthogonal double covers of complete graphs by trees of small diameter. Discrete Appl. Math., 95 (1999), 377-388.

Uwe Leck and Volker Leck. On orthogonal double covers by trees. J. Combin. Des., 6 (1997), 433-441.

Uwe Leck and Volker Leck. There is no ODC with all pages isomorphic to C4∪C3∪C3∪v. Util. Math., 49 (1996), 185-189.

Uwe Leck. Extremalprobleme für den Schatten in Posets (Extremal Problems for the Shadow in Posets). Dissertation. Free University Berlin, 1995. Shaker-Verlag, Aachen, 1995. (in German)

Uwe Leck. Shifting for chain products and a new proof of the Clements-Lindström theorem. Technical Report 94-16, Free University Berlin, 1994.

Uwe Leck. The density of uniform set systems. Technical Report 92-37, Free University Berlin, 1992.

Uwe Leck. The minimum size of the shadow of set systems with a SDR. Technical Report 92-37, Free University Berlin, 1992.

Uwe Leck. Eine Variation des Satzes von Kruskal-Katona (A variation of the Kruskal-Katona Theorem). Diplomarbeit (equivalent of Masters Thesis). University of Greifswald, 1992. (in German)